# SDR 96ZZZM495

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HFEC HAS INDICATED CRACKS TWO EACH STATION 870 JUST BELOW STRINGER 9 MAIN FRAME SPLICE OUTBOARD FLANGE, CRACKS LOCATED IN AFT ROW NR 4 BOTTOM HOLE IN MAIN FRAME AT 4 AND 5 O'CLOCK POSITION APPROX.  REAMED HOLE TO NEXT SIZE .0156 AS PER SRM 51-30-2.  PARTIAL REPLACEMENT OF TERMINAL FITTING STRINGER 9 TO STRINGER 12 RT SIDE BS 870 AS PER SB 727-53-0194.  COMPLIED WITH SB PER FCD 92-727-5311-006.
